# SDR AALA2018081439025

- Difficulty date: August 10, 2018
- Submitted: August 14, 2018
- Operation: Air carrier
- Aircraft: N742PS
- Make and model: Airbus A319-112
- Aircraft serial: 1275
- Aircraft time: 48,208 hours, 31,048 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: BA03604
- Part serial: 3679
- Condition: Leaking
- Location: Apu
- Part time: 49,187 hours, 27,493 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

CABIN FILLED WITH AN ODOR LIKE OIL, RELATED BURNING EYES, LIGHT HEADED, CREW MEMBERS. CLEARED  WITH A/C OFF AND BLOWER / EXTRACT OFF.  APU GENERATOR LEAKING OIL AT TOP BOLT NEXT TO LEADS. REPLACED  APU GENERATOR IAW AMM 24-23-5,1 NO LEAKS.
